I recently have had my first Alopecia Areata bout. It was discovered in May of 2009 with a single spot at the back of my head (right-hand side). Since May 09, I have had 7 more areas appear. I am having Cortisone injections in the areas once a month and using a topical form every other day on the areas.
I am on the pill (same one for the last 6 years), B 12, Cranberry, Chinese Womens Heath vitamin, Executive B Stress Forumla, Acidophilus vitamins/supplements daily.
Corresponding with my discovery of my alopecia in May 09 I was also diagnosed and treated for thrush (genital region). At the time I had attributed it to a weaken immune system after some major changes in my life. It was only recently after ongoing episodic thrush outbreaks and further study have I read that due to my immune disorder (alopecia) that I am more susceptible to thrush outbreaks.
I have tried so many things to get rid of it. Topical creams ( 2 types), cranberry juice/ tablets, increased water intake, Diflucan tablets and I practice overall cleanliness and avoid synthetic underwear.
This is becoming debilitating. I really need to get rid of this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.